# SDR SIMA202006021001

- Difficulty date: June 1, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 37,603 hours, 33,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 108823
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND EMERGENCY FLOOR AND EXIT DOOR LIGHTS TO BE INOP.  REMOVED AND REPLACED NR 3 BATTERY AND NR 3 CHARGER IAW W/C 33-700-19.  PERFORMED OPERATIONAL CHECK IAW W/C 33-700-17.  OP CHECK GOOD. BATTERY CHARGER ASSY PN 11-0049 SN 15215.
